Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43784
Title: Entourages, Covers and Localic Groups
Authors: Picado, Jorge 
Pultr, Aleš 
Issue Date: 2011
Publisher: Springer
Project: Centro de Matemática da Universidade de Coimbra (CMUC/FCT) 
Serial title, monograph or event: Applied Categorical Structures
Volume: 21
Issue: 1
Abstract: Due to the nature of product in the category of locales, the entourage uniformities in the point-free context only mimic the classical Weil approach while the cover (Tukey type) ones can be viewed as an immediate extension. Nevertheless the resulting categories are concretely isomorphic. We present a transparent construction of this isomorphism, and apply it to the natural uniformities of localic groups. In particular we show that localic group homomorphisms are uniform, thus providing natural forgetful functors from the category of localic groups into any of the two categories of uniform locales.
URI: http://hdl.handle.net/10316/43784
Other Identifiers: 10.1007/s10485-011-9254-3
DOI: 10.1007/s10485-011-9254-3
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
entlgr.pdf348.32 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on May 29, 2020

WEB OF SCIENCETM
Citations

6
checked on Sep 14, 2020

Page view(s) 50

391
checked on Sep 23, 2020

Download(s)

131
checked on Sep 23, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.